journal6 ›› 2005, Vol. 26 ›› Issue (3): 72-75.

• Mathematics • Previous Articles     Next Articles

Strengthening Form of Janic'’s  R R Type Inequality on the High Dimensional Simplex


  1. (College of Mathematics and Computer Science,Hunan Normal University,Changsha 410012,China)
  • Online:2005-07-15 Published:2012-09-22

Abstract: The strengthening forms of Janic''s R R type inequalities on the high dimensional simplex are given: 1≤i<j≤n+1a2ij/(rirj)≥n2(n-1)2(R/(nr))2/(n(n-1))≥n2(n-1)2,and the sufficient and necessary condition for the equalities is that Ω is canonical simplex.

Key words: Janic'&rsquo, s inequality;high dimensional simplex;strengthening form

WeChat e-book chaoxing Mobile QQ